JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CLASSIFICATIONS OF (α, β)-FUZZY SUBALGEBRAS OF BCK/BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 3,  2014, pp.623-635
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.3.623
 Title & Authors
CLASSIFICATIONS OF (α, β)-FUZZY SUBALGEBRAS OF BCK/BCI-ALGEBRAS
Jun, Young Bae; Ahn, Sun Shin; Lee, Kyoung Ja;
  PDF(new window)
 Abstract
Classications of ()-fuzzy subalgebras of BCK/BCI-algebras are discussed. Relations between ()-fuzzy subalgebras and ()-fuzzy subalgebras are established. Given special sets, so called t-q-set and t--set, conditions for the t-q-set and t--set to be subalgebras are considered. The notions of -fuzzy subalgebra, -fuzzy subalgebra and -fuzzy subalgebra are introduced. Conditions for a fuzzy set to be an -fuzzy subalgebra, a -fuzzy subalgebra and a -fuzzy subalgebra are considered.
 Keywords
(fuzzy) subalgebra;()-fuzzy subalgebra;-fuzzy subalgebra;t-q-set;t--set;-fuzzy subalgebra;-fuzzy sub-algebra;-fuzzy subalgebra;
 Language
English
 Cited by
 References
1.
S. K. Bhakat and P. Das, (${\in}$, ${\in}$${\vee}q$)-fuzzy subgroup, Fuzzy Sets and Systems 80 (1996), 359-368. crossref(new window)

2.
Y. S. Huang, BCI-algebra, Science Press, Beijing, 2006.

3.
Y. B. Jun, On (${\alpha}$, ${\beta}$)-fuzzy ideals of BCK=BCI-algebras, Sci. Math. Jpn. 60(3) (2004), 613-617.

4.
Y. B. Jun, On (${\alpha}$, ${\beta}$)-fuzzy subalgebras of BCK=BCI-algebras, Bull. Korean Math. Soc. 42(4) (2005), 703-711. crossref(new window)

5.
Y. B. Jun, Fuzzy subalgebras of type (${\alpha}$, ${\beta}$) in BCK=BCI-algebras, Kyungpook Math. J. 47 (2007), 403-410.

6.
J. Meng and Y. B. Jun, BCK-algebra, Kyungmoon Sa Co. Seoul, 1994.

7.
P. M. Pu and Y. M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599. crossref(new window)

8.
J. Zhan, Y. B. Jun and B. Davvaz, On (${\in}$, ${\in}$_q )-fuzzy ideals of BCI-algebras, Iran. J. Fuzzy Syst. 6(1) (2009), 81-94.